Asian Journal of Probability and Statistics (ISSN: 2582-0230) aims to publish high-quality papers (Click here for Types of paper) in all areas of ‘Probability and Statistics’. By not excluding papers on the basis of novelty, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated. The journal also encourages the submission of useful reports of negative results. This is a quality controlled, OPEN peer-reviewed, open access INTERNATIONAL journal.

2020 - Volume 10 [Issue 4]

A Simulation Study of Bayesian Estimator for Seemingly Unrelated Regression under Different Distributional Assumptions

Ojo O. Oluwadare, Owonipa R. Oluremi, Enesi O. Lateifat

Page: 1-8
Abstract View: 0 times | Full Article – PDF: 0 times | Review History: 0 times |

View All Issues